Really Painfull Headaches On Epi..HELP
- 01-28-2009, 03:00 PM
Really Painfull Headaches On Epi..HELP
I have been on epi now for 3 weeks and 3 days at 40mgs.... monday during chest day i have really painfull headache in the middle of a set. i thought this was really odd so i just stoped. i took a sample of Nutarx ignite 45 min before which i though was the problem but it def. wasnt. i took tuesday off and did legs today. the first set i did i had the same pain in the back of my head. the pain was unreal so i chose to stop once again. i am not taking any stimulants of any kind, and hardly any salts. please help.
- 01-28-2009, 04:19 PM
- 01-28-2009, 04:21 PM
i kinda figured that, im gunna take some garlic,celery and hawthorne extracts. is there anything i cant take that will help fast. it kinda still hurts.... l
01-28-2009, 04:23 PM
2g of hawthorn berry works for me, within an hour.
01-28-2009, 04:27 PM
What support supplements are you taking while on cycle?
01-28-2009, 04:28 PM
it only really hurt when i lift. i got 565mg of hawthorne and i just took 4 so hopefully it will help. im about to go to cvs and get some other things. how should i dose the garlic and celery?
01-28-2009, 04:29 PM
i didnt take anything but milk thistle and red yeast flaxseed oils
01-28-2009, 04:42 PM
i would assume it is your BP as well. Try upping a water a bit incase dehydration is causing it.
Otherwise, doesn't hawthorne berry take a week or two to kick in? I could be wrong, but I thought i read that somewhere.
01-28-2009, 04:46 PM
im probably not drinking enough water. im gunna go down to 30mgs and drink a bunch more. thanks maurice. can anyone else think of something to help. thanks people.
01-28-2009, 05:09 PM
Epi ****s up BP pretty bad. I got headaches on Epi and I haven't gotten BP that bad on any other AAS, even PheraPlex@50mg my bp was 140/80, which is a little elevated for me but not enough to cause headaches.
Mostly answered PM's
Don't post on my profile, I don't read that stuff, PM me instead
<------ Hard to believe, but I wasn't on any anabolics in the avatar shot
01-28-2009, 05:26 PM
well i just got back from cvs and my bp was 125/61...WTF? i still have the pains tho.... im guessing its just deyhdrated. i took d-drol before(p-plex,mdrol,tren combo) without cycle support and never had this problem. im just gunna drink a sh1t load and hope for the best. i really dont wanna stop the cycle. last cycle of this bs i know that much.
01-28-2009, 08:57 PM
01-28-2009, 09:04 PM
Sounds like an exertion headache. They've become a recurring problem for me.
01-28-2009, 09:06 PM
If you feel as if the Epistane is the problem, then discontinue use.
How old are you?
If you get the feeling again, try to check your BP immediately.
01-28-2009, 09:10 PM
yeah, damn, there is also another headache type caused by improper breathing during workouts. hmm lemee see if I can find the name...
just exertion headache apparently
I just learned about this in cardiology actually and this seems like the most plausible explanation. It's called a Valsalva maneuver. It will cause what is called an exertion headache. Valsalva maneuver is performed when you are holding your breath while lifting. You need to BREATH!
Some stuff copied from websites, would be best to see your physician if you are concerned about it.
"Primary exertional headache
You might experience an exertional headache after prolonged physical exercise, such as weightlifting blah blah.
Like the cough headache, these headaches sometimes occur as a result of increased pressure in your head, particularly if the exertion is from lifting weights. While straining to heave a weight, you may inadvertently do what's called a Valsalva maneuver, which is the term for trying to exhale while holding your breath. This act — which also can play a role in primary cough headaches — increases pressure in blood vessels in your head. Exertional headaches cause a throbbing pain that gradually builds in intensity and is felt on both sides of your head. The pain can last from five minutes to 48 hours.
Headaches after exertion can be a benign issue, but they also can point to a serious underlying cause, such as bleeding in the brain or a separation in the lining of an artery in your brain. If you have an exertional headache, see your doctor for an evaluation, particularly if it's your first headache of this type."
01-28-2009, 09:17 PM
just a thought..but..how much water do you drink throughout day? during a workout?
01-28-2009, 09:33 PM
It happens when i do anything labor intensive. moving really fast, lifting weights, etc as for water i dont really guage how much i drink but it porbably isnt enough. i just started to drink a butt load soon as maurice02 said something about it.
It could be exertion headache. because it wasnt there when i woke up today but when i lifted legs today it started and hasnt stopped.
I just turned 22 the 24th.
01-28-2009, 09:39 PM
it could be that you are not breathing properly...try drinking 1.5-2 gallons of water a day..see if that helps.
01-29-2009, 12:23 AM
Im pretty sure its a exertional headache, ive been doing research on it. Does anyone know what to do for it or what kind of treatments are available?
01-29-2009, 04:17 AM
I've had the same problem but I was pretty sure it was stress related. I don't know if you have any stress in your life from school and/or work, but taking a week off from work did the trick for me. At least for a while...
01-29-2009, 05:32 AM
01-29-2009, 11:04 AM
yea im on probation right now for **** that i didnt even do at all. ( some guy had a pipe in my car) but yea there been a bunch of other bs going on in my life that is pretty stressfull. im gunna take a week of and see what happens. thanks yall have been a big help.
01-29-2009, 01:46 PM
01-29-2009, 06:10 PM
yea i just had one monday during my chest workout. im pretty sure the breathing and the nutrex ignite caused it
01-29-2009, 08:59 PM
I had a headache on havoc literally the entire month i was running it. It got so bad when I was lifting that I basically couldn't even do legs at full capacity for the entire cycle. My blood pressure was perfect, and I was taking cycle support throughout. I'm now on a p-plex cycle and I feel absolutely fine, in fact I actually feel quite good on it, I guess thats the "feeling of euphoria" that I read about. I absolutely will not run any epi/havoc clones again due to the headaches.
01-29-2009, 11:20 PM
yea my next cycle if def. going to be some P-PLex for sure. ive heard nothing but good **** about it. i cant wait till a couple more months go by.
01-30-2009, 12:38 AM
i got one more question.. Now that i figured out what the problem is, can i drop my epi dosing from 40mg to 20 mg.. and possibly 10mg?
01-30-2009, 03:06 AM
dude yea when i took hdrol i had to double my amount of water to 2-3 gallons a day!! just to be on the safe side. water and support supps man and like easy said BREATH! good luck to you
01-30-2009, 04:00 AM
01-30-2009, 09:06 AM
ok well i just bought some clomid and it should be here sometime nest week.
PCT: Look good?
Week 1: 100mg
Week 2: 50mg
week 3: 25mg
2 Caps AM, 2 Caps PM starting in week 4
01-30-2009, 09:53 AM
Zoom, I'm glad that you're taking the precautionary measures by using a SERM; however, for future cycles, have it on hand before you even think about a start date.
Just a little heads up.
01-30-2009, 12:18 PM
Similar Forum Threads
- By jersymick in forum AnabolicsReplies: 0Last Post: 04-06-2010, 09:10 PM
- By hammerdn in forum SupplementsReplies: 14Last Post: 08-20-2009, 01:08 PM
- By purelife1 in forum AnabolicsReplies: 5Last Post: 11-27-2008, 11:48 PM
- By Jessman85 in forum AnabolicsReplies: 7Last Post: 09-09-2007, 12:40 PM
- By Bennett in forum AnabolicsReplies: 5Last Post: 05-31-2004, 09:24 PM